# SDR SWAA2017121118349

- Difficulty date: November 17, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 775-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER MAIN SILL STRAP CORRODED BETWEEN BS. 775 TO BS. 860, RBL 20. / R&R SILL STRAP PER SRM & DWG.
